Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes sudden bruising on arm when on Xarelto?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3026 Questions
Question
I have a bruise on my arm ,think is a broken blood vessel,I am on xarelto is there any danger of a blood clot? I am 81 yrs. Diabetic insulin?
Posted Wed, 20 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer:
Get your INR Tested.

Detailed Answer:
Dear Friend,
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern.
Spontaneous bruise on your arm indicates that the anti coagulation is more then what is required.
It doesn't mean that your blood is clotting and you would develop a clot. It means your blood is getting more anti coagulated that is thin, then what is required.
I would advise you to immediately get your PT/INR tested.
Review with the report.
Stay Healthy.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor